# SDR SWAA2025122253287

- Difficulty date: December 17, 2025
- Submitted: December 22, 2025
- Operation: Air carrier
- Aircraft: N8630B
- Make and model: Boeing 737-8H4
- Aircraft serial: 42521
- Aircraft time: 39,001 hours, 18,986 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Condition: Missing
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLIGHT ATTENDANT REPORTS ROW 15 ABC EMERGENCY EXIT DOOR LOWER IDENTIFIER COVER MISSING.   INSTALLED ROW 15 ABC EMERGENCY EXIT DOOR LENS INDICATOR IAW AMM SIP
